# SDR C1HA200294012

- Difficulty date: December 9, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 56,060 hours, 34,500 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN ON T/O.  FOUND SPEED BRAKE HANDLE NOT ENGAGING SPEED BRAKE SWITCH CONTACTS WHEN STOWED.  ADJUSTED SWITCH.
